Orbits on points and lines in finite linear and quasilinear spaces

A. Blokhuis, A.E. Brouwer, A. Delandtsheer, J. Doyen

Research output: Contribution to journalArticleAcademicpeer-review

2 Citations (Scopus)

Abstract

Given two positive integers p and ¿, we prove that there exists a finite linear space whose automorphism group has exactly p orbits on points and ¿ orbits on lines if and only if p ¿.
Original languageEnglish
Pages (from-to)159-163
Number of pages5
JournalJournal of Combinatorial Theory, Series A
Volume44
Issue number1
DOIs
Publication statusPublished - 1987

Fingerprint Dive into the research topics of 'Orbits on points and lines in finite linear and quasilinear spaces'. Together they form a unique fingerprint.

Cite this